I had the same reaction to Cymbalta! I would say it's not the combination of drugs so much as the Cymbalta. I hallucinated on it and had the ringing in my ears and high anxiety that combined with complete withdrawal (I felt absolutely disconnected from myself and my life).
I only lasted 3 days on it, and I felt some relief when I stopped, but I was taking Elavil, too, and that had its own anxiety-provoking issues. I couldn't sleep at all on it and I felt jittery all day and it only distracted me from my pain because I felt so awful.
Keep looking and read the posts on this forum. Maybe we can find something that works. I have a psychiatrist and I am still hopeful she will help me. I am going to check out Remeron, thanks!
DId anyone suggest Neurontin for your nerve pain? That and Lyrica have worked a little bit for me in the past, but not completely.
It is my psychiatrist who is prescribing it for me and I really like the man but I feel like I am coming unglued. I have read such horror stories about it and maybe I just scared myself. Don't no.. And Gawd, the ringing in the ears. I tried pristiq as well and only lasted a couple of days on it. I feel like I have to stick it out because everyone thinks I don't give anything a chance to work. I'm a quitter I guess.
My Sister was on it for over a year and tried to get off of it because of the sexual side effects and was sick in bed for 2 weeks before her doctor decided to put her back on it. She likes it but her body is most certainly addicted to it.
I would love to try Nerurontin or Lyrica but my GP won't prescribe it for me. He wants to wait and see if the Epidural Steroid shot works. I am supposed to get that done on this Friday. I am going in for another MRI this morning (I know, Sunday. What's with that?) of my cervical spine.
What are you taking now? I gotta run right now for my MRI but will be on again later..
I don't think you're a quitter. I do the same thing. They say drugs have side effects that should not outweight the benefits, and if you're not tolerating it, don't suffer, I say.
I'm on too many meds right now. I'm taking Ultram for pain, Xanax and Effexor for anxiety, Robaxin for muscle relaxer, and Ambien to sleep. My last MRI showed everything is OK, but if you are healing from surgery or an injury, you have to give it several months before your spasms stop. My doctor is not getting it. I hope you find better relief soon. I've been working on it for 2 months now and am ready to let my psychiatrist get an earful next week.
That is weird to have an MRI on a Sunday. I hope it shows something for you. It's good and bad if it looks OK. Hang in there, and don't stop asking for what you need. That is all that keeps me going. You really have to advocate for yourself these days.
Sorry for the late reply. Best wishes.